Translator Disclaimer
august 2015 Pseudorandom subsets with composite moduli
Hua Zhang, Huaning Liu
Bull. Belg. Math. Soc. Simon Stevin 22(3): 353-375 (august 2015). DOI: 10.36045/bbms/1442364584

Abstract

In earlier papers C. Dartyge and A. Sárközy presented large families of pseudorandom subsets with prime moduli. In this paper we extend two large families of subsets to the case when the moduli is composite.

Citation

Download Citation

Hua Zhang. Huaning Liu. "Pseudorandom subsets with composite moduli." Bull. Belg. Math. Soc. Simon Stevin 22 (3) 353 - 375, august 2015. https://doi.org/10.36045/bbms/1442364584

Information

Published: august 2015
First available in Project Euclid: 16 September 2015

zbMATH: 1377.11086
MathSciNet: MR3396988
Digital Object Identifier: 10.36045/bbms/1442364584

Subjects:
Primary: 11K45

Rights: Copyright © 2015 The Belgian Mathematical Society

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.22 • No. 3 • august 2015
Back to Top